# SDR ORJA99246

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK NORMAL AT THIS TIME.  (M)
